MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 11MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Granuloma (1876); Failure of Implant (1924); Synovitis (2094); Joint Laxity (4526)
Date of Event 10/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: rotule 3 plots diam 35 8.5mm optetrak (cat# 200-02-35 / serial# (b)(6)).Composant femoral logic sans ciment t4 gauche (cat# 02-010-02-0240 / serial# (b)(6)).Embase tibiale fit logic cimentee 4f/4t (cat# 02-012-45-4040 / serial# (b)(6)).Tige extension diam 14 lg 40 (cat# 204-34-04 / serial# (b)(6)).Vis pour tige extension tibiale (cat# 204-70-00 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately three years post initial left tka, the 71 y/o male patient had a full revision surgery.Patient experienced laxity, painful synovitis and extensive granuloma requesting excision.Patient's pe tibial and patella implants presented excessive early wear.Patient was revised to competitor's devices.No further information provided.Images received.Sales rep was unable to obtain x-rays.The devices will be return.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of joint instability, which allowed for extensive wear of the tibial insert.Additionally, a contributing factor to the wear and delamination may have been the result of being packaged in a non-conforming vacuum bag for more than five years.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The revision reported was likely the result of extensive wear of the tibial insert, which may have been the result of joint instability.The noted patella deformation may have been the result of normal contact pressure/articulation with the femur.However, the reported instability cannot be confirmed, and the sequence of events cannot be determined.Additionally, a contributing factor to the insert wear and delamination may have been the result of being packaged in a non-conforming vacuum bad for more than five years.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, e.The revision reported was likely the result of extensive wear of the tibial insert, which may have been the result of joint instability.The noted patella deformation may have been the result of normal contact pressure/articulation with the femur.However, the reported instability cannot be confirmed, and the sequence of events cannot be determined.Additionally, a contributing factor to the insert wear and delamination may have been the result of being packaged in a non-conforming vacuum bad for more than five years.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville, FL 32653
Manufacturer Contact
geoff gannon
3525541928
MDR Report Key17981107
Report Number1038671-2023-02575
Device Sequence Number14320242
Product Code JWH
UDI-Device Identifier10885862173645
UDI-Public10885862173645
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2022
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 11MM
Device Catalogue Number02-012-44-4011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer05/16/2024
06/21/2024
09/08/2025
11/20/2025
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date06/21/2024
06/24/2024
10/02/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight103 KG